Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Powers of a matrix of special type


Author: Gilbert C. Best
Journal: Math. Comp. 22 (1968), 667-668
MSC: Primary 65.35
MathSciNet review: 0226830
Full-text PDF Free Access


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.35

Retrieve articles in all journals with MSC: 65.35


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1968-0226830-7
PII: S 0025-5718(1968)0226830-7
Article copyright: © Copyright 1968 American Mathematical Society